Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    24943

Day 63

Knass

296 views

Today is day 63 of my accutane journey, day 3 of my increased dosage (from 40/day to 60mg). I've been curious to see if any of the side effects are going to increase or if I'll start breaking out again. That doesn't seem to be the case but then again, it's only been 3 days!

My skin is looking really good with the exception of a few pimples that pop up pretty regularly. I used to have about 20 active zits at any given time and even when my face was relatively clear it still looked bad. Amazingly, in just two months, the tone and texture of my skin has improved remarkably. I can't wait until the breakouts stop and I can let my skin go completely bare!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×